Jump to content
CrazyBoards.org

Recommended Posts

After being on Abilify for about 4 months and gaining 10 pounds on it and becoming diabetic on it, my PDOC stopped it on Oct5. No tapering involved.  I felt really sick at first. Got all the withdrawal symptoms that I mentioned in my last post (Abilify and weight gain)

My blood sugar has normalized and so has my BP and I have lost 4 lbs.  I finally was able to start exercising.  I decided to not have the Gastric surgery.  

I have exhausted all AAP's as u may have seen in my prior posts.  I am allergic to Trileptal and to Lamictal. I can't tolerate lithium and I refuse to take Depakote.  I am currently taking Gabapentin and prn Zyprexa when I get really bad.  Only 5 mg as HS. 

I am concerned because although I am not hypo by any means I am irritable as hell.  I can't stand my bf.  The only thing that is helping me right now is accupuncture ad chinese herbs for irritability as well as the exercise.  I am having trouble meditating.  I am wondering about trying Tegretal.  I am just afraid that since I had a bad reaction to Trileptal and it is the same except for minus an oxygen molecule, that I will be allergic to it as well.  The last thing I need now is a rash and to have to get on prednisone.  I honesty don't know what to do.  I want this irritability togo away.  LOUD NOISES DRIVE ME NUTS.  I feel like I am turning into a Bitch.  Oh and then there is the other side in which I get weepy.  By the way I am 
Bipolar type 2. Thank u.

Link to comment
Share on other sites

Here is a link to your other thread that you mentioned in your OP in case anyone wants to refer to it.

I'm not very sure if this could be the cause of your symptoms, but since Abilify is a dopamine partial agonist, you could be experiencing dopamine agonist withdrawal syndrome (DAWS).

https://www.ncbi.nlm.nih.gov/pubmed/23686524

Edited by mikl_pls
Link to comment
Share on other sites

I also referenced another post called AAP's I have tried and their effects.  But thank you for posting that one.  I don't really think anyone cares to be going back to my old posts.  I am going to look at the link now.  HOWEVER, the irritability occurs every time I get off an AAP.  Any AAP.  So I am not sure I have that but I will look at it.

Thank u - Will PM u later

Link to comment
Share on other sites

I decided to go back on the abilify. The withdrawals were just too strong and i became irritable and weepy and i had no concentration

 This time around I will incorporate exercise and try to eat healthier. It has been an awful week for me and this morning I had a bad panic/ derealization attack. So I just got back on it. 10 mg.  I am not ready to try lithium again as last time it made me depressed and foggy. I cannot afford to lose my job.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...